Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain in left side, fatigue, nausea, pain in armpit. Taken ibuprofen. No fever

Lately every time I eat I get . stabbing pains in my left side but it is constant ..sitting with my legs up helps...I m fatigued fever...slightly nausea...also I have chronic pain under right arm which i ve been taking ibuprofen at night for(over a year)..had a mammogram (9months ago) not breast cancer ..
Asked On : Sun, 17 Mar 2013
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Diabetologist 's  Response

This appears to be drug induced Gastritis.

The offending drug may be Ibuprofen. It is an NSAID and creates gastric irritation.

You may need to

1. Stop Ibuprofen at once.

2. Use topical analgesic creams/sprays for pain.

3. Proton pump inhibitor for gastritis.

4. Bland diet until the symptoms improves.

5. If the symptoms persist you may need an upper GI endoscopy for diagnosis.

Consult your doctor in this regard.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Orthopaedic Surgeon, Joint Replacement Dr. Saurabh Gupta's  Response
Feb 2014
Thanks for writing to us.
Pain seems to be due to gastritis.It could be due to taking iburofen(NSAID) for so much long time. Sto taking ibuprofen, take antacid for gastritis and consult your doctor for proper evaluation.For ain your doctor might advice you some other group of painkiller.
Hope this helps you.
Wishing you good health...
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor